Anonymous
Anonymous asked in HealthWomen's Health · 9 years ago

Do some birth controls cause "weight gain" because they just increase appetite which makes them eat a lot?

I've heard that some birth controls will cause weight gain, however it's not that specific and the girls I've seen complain about the weight gain, said they started eating a lot when on the birth control. Not "I magically gained weight out of nowhere once I got on it." When I say birth control, I'm talking about all sorts of types, like the pill, Depo, Implanon, etc. Actually once I started Implanon (and I'm still on it), my appetite decreased and I didn't gain any weight. So...when it says that these cause weight gain, does it really mean like it will most likely cause increased appetite while will cause the girl to eat a lot which will result in weight gain? Not magically gaining weight out of nowhere?

2 Answers

Relevance
  • Anonymous
    9 years ago
    Favorite Answer

    Alot of birth control options cause weight gain. It may cause increased appetite, but it may also be due to your hormone levels changing.

  • 4 years ago

    speedy food is salty food in case you decrease decrease back on the salt in some weeks youll be waiting to larger flavor the organic salts in food and could no longer crave the junk as much as you used to

Still have questions? Get your answers by asking now.